# SDR AALA20141027007

- Difficulty date: October 27, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 45,960 hours, 18,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 500, 45.5 INCHES AFT OF FWD CARGO DOOR.  ACCOMPLISHED REPAIR IAW SRM 53-00-012R-3.
